# SDR CA190403001

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 80,574 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 7600007101
- Condition: Contaminated
- Location: Recirculation Sy
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG DIRTY SOCK SMELL OBSERVED THROUGH THE CABIN AT GATE. RECIRC FAN/APU/PACKS- CONDITION ON. DISSIPATED WHEN AIRBORNE. AIRCRAFT CABIN SMELL FORM REQUESTED TO BE COMPLETED BY CREW (ADVISED BY MOC). SMELL RE-OCCURRED IN CRUISE. STRONGER IN AFT CABIN.  FIM 21-00-21-810-801 & 802. WITH NO FAULTS. RECIRC FILTERS REPLACED. GRD RUN C/O SERV. (TC# 20190403001)
